# SDR RAIA2010051900001

- Difficulty date: May 19, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145112
- Aircraft time: 25,840 hours, 24,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE PREFLIGHT INSPECTION, THE FLIGHT CREW REPORTED THE COCKPIT CEILING EMERGENCY LIGHT AS BEING INOPERATIVE.  MAINTENANCE INSPECTED THE LIGHT ASSEMBLY AND REMOVED AND REPLACED THE BULB.  SYSTEM OPS CHECKED GOOD.
